MAUDE Adverse Event Report: MATRIX SURGICAL USA OMNIPORE SURGICAL IMPLANT; FACIAL IMPLANT, MANDIBLE

MATRIX SURGICAL USA OMNIPORE SURGICAL IMPLANT; FACIAL IMPLANT, MANDIBLE
Model Number OP7542
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 07/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the initial report, a patient is undergoing a surgery revision due to an infection of a right madibular implant.The device was implanted on (b)(6) 2021 and the infection was reported on july 27th.Requests for additional information were made to no avail.The product was not returned for evaluation.The lot number was traced and a review of the manufacturing records were performed.There were no non-conformances identified and no deviations were documented throughout the processing of the device.A review of the sterility process and results was conducted.All sterility processing specifications were met and the lal results were well below the limit.As no additional information was received, the investigation remains inconclusive.A definitive root cause could not be determined.Conclusively, infarction is a known inherent risk of any surgical procedure.The instructions for use list superficial and/or deep infection as a possible adverse effect.
 
Event or Problem Description
According to the initial report, a patient is undergoing a surgery revision due to an infection of a right mandibular implant.The device was implanted on (b)(6) 2021 and the infection was reported on june 27th 2021.

Brand Name
OMNIPORE SURGICAL IMPLANT
Common Device Name
FACIAL IMPLANT, MANDIBLE
Manufacturer (Section D)
MATRIX SURGICAL USA
4025 welcome all rd., sw ste#
atlanta GA 30349
MDR Report Key12379608
Report Number3009383407-2021-00001
Device Sequence Number4407143
Product Code KKY
UDI-Device Identifier00855421005659
UDI-Public00855421005659
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K123908
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Model NumberOP7542
Device Lot Number001010221
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2021
Initial Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;